# SDR COMA0260255

- Difficulty date: April 14, 2002
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- Aircraft time: 19,830 hours, 19,240 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 860D10018AB
- Part serial: 363
- Condition: Malfunctioned
- Location: Avionics
- Part time: 6,485 hours, 6,305 cycles
- Stage of operation: TX
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

FLIGHT 5797 FLAPS FAIL MESSAGE, FLAPS STUCK AT 20 DEGREES.REPLACED THE FECU.
